PCOSupport Community Forums  

Go Back   PCOSupport Community Forums > PCOSA Forums > General Discussion

Notices

Reply
 
Thread Tools Display Modes
Old 03-09-2010, 08:43 PM   #1
stephencrystal82
Junior Member
 
Join Date: Feb 2010
Posts: 10
Default Pcos And Dizziness Or Vertigo

I Have Had Pretty Bad Vertigo Lately And Was Wondering If Anyone Else Has This Problem And If So Is It An Effect Of Pcos? My Meds Are Avapro (blood Pressure Med) And Metformin 750 Mg Er. I Was Prescribed The Blood Pressure Med At My Heaviest Weight And Have Since Lost About 25 Lbs And My Pressure Runs Pretty Low.
stephencrystal82 is offline   Reply With Quote
Old 03-09-2010, 10:48 PM   #2
Bumble Bee
Junior Member
 
Join Date: May 2009
Posts: 4
Default

Hey, I have had dizziness and vertigo but I am fairly sure it was related to an inner ear problem and not PCOS. Interested if others have also had it and related it to PCOS.

I looked up your med, Avapro in my drug handbook (I am a nursing student), dizziness was the first side effect. It did not say anything about weight loss, but if your blood pressures are low the Dr. needs to know this. Do you check them your self at home? What are they? Low pressure would cause vertigo. How long have you been on the med?

I hope you are feeling better soon, Bobbi-Lynn
Bumble Bee is offline   Reply With Quote
Old 03-10-2010, 01:51 AM   #3
Rmdctc
Junior Member
 
Join Date: Nov 2009
Posts: 22
Default

I have dizziness also. I have been tested for ear problems, eye issues, and balance problems nothing wrong with me so I do think it is my PCOS.
Rmdctc is offline   Reply With Quote
Old 03-10-2010, 04:25 PM   #4
stephencrystal82
Junior Member
 
Join Date: Feb 2010
Posts: 10
Default

[quote=Bumble Bee;271244]Hey, I have had dizziness and vertigo but I am fairly sure it was related to an inner ear problem and not PCOS. Interested if others have also had it and related it to PCOS.

I looked up your med, Avapro in my drug handbook (I am a nursing student), dizziness was the first side effect. It did not say anything about weight loss, but if your blood pressures are low the Dr. needs to know this. Do you check them your self at home? What are they? Low pressure would cause vertigo. How long have you been on the med?

I hope you are feeling better soon, Bobbi-Lynn

Hi. thank you. I have been on avapro since september '09. my blood pressure was being really high then as well as my cholesterol and triglycerides. i was at my heaviest weight (about 173), this was before i was diagnosed w pcos. i have lost weight through diet and exercise and now am about 146 (20 lbs to go!), and my triglycerides and cholesterol are under control. i was thinkin maybe since i have lost weight is why my blood pressure is low. when i am still or laying down for a few minutes my pressure has been as low as 93/57. my dr wants me to take a reading in the morning and at night and write it down for a week and then take it to her so she can see what my numbers are running. when i actually go to dr office it's alot higher like 120/80 or 130/80 so i dont know. i think its higher when i'm at dr cuz i get nervous.

i also went to the ear nose and throat dr yesterday suspecting an inner ear problem as well. they ran all kinds of test and said that i did not have an inner ear problem or any other problem they tested for. they told me they suspected it was one of the meds i'm on (avapro or metformin). I don't know what to do. I know for a fact that the metformin made me dizzy and nauseous when i was on the 1500 or 2000 mg dose so thats why i only take the 750 mg e.r. dose. also when i get dizzy it is not super bad every single day.
stephencrystal82 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 08:22 PM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.